| Model Number |
1000096 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump touchscreen was unresponsive.There was no reported impact to the customer¿s blood glucose.Reportedly, the customer declined to provide additional information, and declined troubleshooting with tandem technical support.